View Full Version : Started taking Concerta 18 mg


Chanel16
05-09-17, 12:30 PM
Hello everyone!! :)

I am very new to all this and in need for answers, I came across this forum, so please bear with me.

I was diagnosed with adhd and dyslexia as a kid (~7yr/old) but never took med bc my parents didn't believe in that so I got help by having tutors, acomodation on test taking, etc. Now that I'm 30, I was again diagnosed with add, mild dyslexia, and also mild depression and anxiety... :confused:. I m content that I have the answers to my problems (poor concentration, poor work performance) because I cannot be changing jobs every time.
I m trying to get my life together by going back to school, my psychiatrist believes in me and he s very optimistic always telling me not to give up.
I started with Adderall 5mg twice, the 10mg xr, and las 15 xr once: I didn't notice any changes only that I would clean my whole apartment and have insomnia. I tried to study in the library, office nothing... Maybe I have to increase the dose???
Then we tried ritalin, lowest dose: it kinda work with a lot of effort, no insomnia or ocd house cleaning, BUT always tension headaches after 5pm and I could not work after that.
Now I started with Concerta 18 mg: I'm able to have things done (finally) also with a lot of effort. BUT after hr of taking it I have tension headache. Why?
I'm losing hope... I don't rely only on meds, I do meditation, gym, planners, healthy diet to help me. I also just stop taking Cymbalta (bc I'm able to manage the depression) so Dr can concentrate on ADD meds without worrying on the interactions.

Please any comments/insight would help
Thank you all :rolleyes:

Swissy
05-09-17, 02:49 PM
Try drinking a lot of water throughout the day. Stimulants can be dehydrating. Also give yourself time to adjust to the new meds. I still sometimes get headaches with my adderall, but I find it usually happens when I am very sleep deprived.

BOCK102
05-14-17, 03:53 PM
I agree with Swissy. This side effect eased after about a week for me but you have to remember to stay hydrated. I drink water constantly and that keeps the headaches and nausea away